# SDR 20000621SH016

- Difficulty date: December 7, 1999
- Submitted: June 21, 2000
- Operation: General aviation
- Engine: Iae V2500A1
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 2A0851
- Part serial: 0206
- Condition: Cracked
- Location: Nr 4 Bearing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART RECEIVED FOR FLUORESCENT PENETRANT INSPECTION PER IAE V2500 PROPULSION SYSTEM ENGINE MANUAL, REV 38, SECTION 70-23-01, INSPECTION CHECK-01, TASK 70-23-01-230-501.  PART REJECTED AT FPI DUE TO A CRACK 0.200 INCH LONG ON TOP SURFACE.  (X)
